My friend drink booze well taking metronidazol

Patient

Q: My friend drink booze well taking metronidazole and is puking terriblely how can I help her?

Doctor

A:   Hi.
Thanks for your query.

Oh, this is going to be a very big problem.
The reason being, Metronidazole by virtue of its antabuse effect will cause lots of problems. The vomiting may not stop and your friend can go into dehydration and related problems.
You have to rush her to the ER, tell the truth, get her admitted and treated accordingly.
Do not take any risk at home as matters can turn to worst.

I hope this answer helps you to understand the gravity of the situation and rush to ER.

Related Q&A

Q: I'm a 32 year old male. I've been experiencing mild urinary retention for the past two weeks that came on suddenly. ...

Q: I was really sick with a stomach bug last week, it really effected my bowels to put it nicely. So much so my butt hol...

Q: I have chronic bladder infection for 6 months. I prescribed pyridium I told one yesterday but I have been having real...

Q: Son 32 has prostititus. Can marijuana use cause bladder infection or prostititus infection

Q: Should I be concerned with a liver panel of an AST 23 and ALT 13. This would give me a 1.8 > AST /ALT which seems to ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews